Hokkaido Mathematical Journal

Blowup of solutions of dissipative nonlinear wave equations

Masahito OHTA

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 26, Number 1 (1997), 115-124.

Dates
First available in Project Euclid: 26 October 2012

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1351257808

Digital Object Identifier
doi:10.14492/hokmj/1351257808

Mathematical Reviews number (MathSciNet)
MR1432541

Zentralblatt MATH identifier
0884.35103

Citation

OHTA, Masahito. Blowup of solutions of dissipative nonlinear wave equations. Hokkaido Math. J. 26 (1997), no. 1, 115--124. doi:10.14492/hokmj/1351257808. https://projecteuclid.org/euclid.hokmj/1351257808


Export citation